Renormalization group in the theory of fully developed turbulence. Composite operators of canonical dimension 8


Antonov N., Borisenok S. , Girina V.

THEORETICAL AND MATHEMATICAL PHYSICS, vol.106, no.1, pp.75-83, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1007/bf02070765
  • Title of Journal : THEORETICAL AND MATHEMATICAL PHYSICS
  • Page Numbers: pp.75-83

Abstract

Renormalization and critical dimensions of the family of Galilean invariant scalar composite operators of canonical dimension eight are considered within the framework of the renormalization group approach to the stochastic theory of fully developed turbulence.